# SDR 06FDEA1430

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY STRG 40 BETWEEN FS 44-47 HAS NUMEROUS SPOTS OF CORROSION ON SKIN AROUND RIVETS AND ON TOP OF VERTICAL FLANGE REF N00733.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  FOUND 1 AREA OUT OF LIMITS, REPAIRED IAW EA 6-5315-98992.
